# SDR UPS07M49674

- Difficulty date: March 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING O/B FLAP I/B HINGE (FLAP SIDE) I/B PIVOT PIN ATTACHMENT HOLE SPOT FACE FOUND CORRODED.  RIGHT WING AFT O/B FLAP I/B HINGE PIVOT I/B BORE BUSHING & SPOTFACE CORROSION REMOVED & FOUND EXCESS LIMIT AS PER CMM 57-52-04 PG 621-22 REV.57.  FPI CARRIED OUT IAW DAC NDT 8PM R.13 PART 8 REWORKED AREA & FOUND NO CRACK & CORROSION EVIDENT.  MPI CARRIED OUT PER DPS4.704 REV. AN ON FAB BUSHING NO CRACK EVIDENT.  BUSHING INSTALLED AS PER EN 1208-07.
